# SDR SWAA2022021872209

- Difficulty date: August 24, 2018
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N720WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27854
- Aircraft time: 70,430 hours, 41,810 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support
- Part number: 7531776
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH SIDE WALL SUPPORT STRUCTURE HAS CORROSION AROUND NUT PLATE HOLE; STA 727D; JUST O/B OF Z-ANGLE / REMOVED CORROSION AT AFT CARGO LH WALL SUPPORT STA 727D IAW SRM 51-10-02 VERIFIED WITH 10X MAG. VERIFIED LIMITS. ORIG T = .063 LOSS .015 REM T .048. FOUND TO BE OUT OF LIMITS PER SRM 53-00-07-1A-1FIG 102 DET C SHEET 1. RECEIVED AND VERIFIED NEW PART P/N 7531776 ATAG WN3270. LOCATED AND DRILLED PER SRM 51-40-05 & DWG 146A9403 RE AE INSTALLED NEW LH SIDEWALL SUPPORT AT STA 727D PER SRM 51-40-02 & DWG 146A9403 REV AE
